<  Back to the Polytechnique Montréal portal

Items where Author is "Lépine, J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: L | T
Number of items: 2.


Lépine, J., Guibault, F., Trépanier, J.-Y., & Pepin, F. (2001). Optimized Nonuniform Rational B-Spline Geometrical Representation for Aerodynamic Design of Wings. AIAA Journal, 39(11), 2033-2041. External link


Trépanier, J.-Y., Lépine, J., & Pépin, F. (2000). Optimized geometric representation for wing profiles using NURBS. CASI journal, 46(1). Unavailable

List generated on: Mon Dec 11 07:05:23 2023 EST